| Model Number |
11060A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: additional narratives: surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as device request is ongoing.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was learned via implant patient registry that a 25mm aortic valved conduit was explanted and replaced with a 23mm aortic valved conduit after an implant duration of 4 months due to unknown reasons.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital and patient family members) and is not received in the form of a conventional "customer complaint." the information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H10: additional narratives updated d4 per new information received corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
Event or Problem Description
It was learned via implant patient registry that a 11060a 25mm aortic valved conduit was explanted and replaced with a 11060a 23mm after an implant duration of 4 months due to endocarditis, severe stenosis, and motion restricted.Per medical records the patient presented with syncope and hypotension.The culture grew candida parapsilosis.The patient underwent redo-sternotomy, bentall, and re-replacement of ascending aortic aneurysm.The patient was weaned off without difficulty and taken to icu for recovery.